# SDR YENA20090728081

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 10,183 hours, 6,344 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 70265421901
- Part serial: 04062050
- Condition: Failed
- Location: Nr 1
- Part time: 8,571 hours, 5,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1068, AUS-JFK, DIVERTED TO BNA, "AVNX MAU 1A FAIL" IN FLIGHT AT 370, AUTO PILOT DISCONNECT AND MULTIPLE ASSOCIATED FAILURES ON EICAS. TROUBLESHOT MAU 1A FAIL FAULT CODE 45452143CMC IAW EMB 190 FIM 45-45-00-810-939-A00.  MAU1 NIC PROC 1 CHECKS FAULTY, REMOVED AND REPLACED MAU1 NIC PROC 1 IAW EMB190 AMM 31-41-04 SYSTEMS OPS CHECK GOOD.  NO FAULT NOTED.
